Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2 (1979), Issue 1, Pages 121-126
http://dx.doi.org/10.1155/S0161171279000120

Rings with a finite set of nonnilpotents

1Department of Mathematics, N.C. State University, Raleigh 27607, N.C., USA
2Department of Mathematics, University of California, Santa Barbara 93106, California, USA

Received 16 October 1978

Copyright © 1979 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohan S. Putcha and Adil Yaqub, “Rings with a finite set of nonnilpotents,” International Journal of Mathematics and Mathematical Sciences, vol. 2, no. 1, pp. 121-126, 1979. doi:10.1155/S0161171279000120